MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF12, 5X100 KII FIOS ZTHR DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF12, 5X100 KII FIOS ZTHR DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: lap low anterior resection.Event description: surgeon noticed a fragment of plastic in the abdomen.An obturator was removed after entry of a kii trocar and noticed the helix tip seemed to be bent or broken and the surgeon asked to sent this off for investigation to am.The fragment was not removed from the abdomen, thought to be from the damaged obturator.No suggestion was made why it was damaged, no abnormal observations before or during trocar entry and normal function of kii trocars during the procedure.Intervention: the fragment was not removed from the abdomen, thought to be from the damaged obturator.Patient status: ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear fragment.Visual inspection confirmed the complainant¿s experience of a broken obturator tip.The clear fragment was identified to be a portion of the obturator tip.Based on the condition of the returned unit, it is likely that the reported event was caused by the obturator being more susceptible to fracture.
 
Event or Problem Description
Procedure performed: lap low anterior resection.Event description: surgeon noticed a fragment of plastic in the abdomen.An obturator was removed after entry of a kii trocar and noticed the helix tip seemed to be bent or broken and the surgeon asked to sent this off for investigation to am.The fragment was not removed from the abdomen, thought to be from the damaged obturator.No suggestion was made why it was damaged, no abnormal observations before or during trocar entry and normal function of kii trocars during the procedure.Intervention: the fragment was not removed from the abdomen, thought to be from the damaged obturator patient status: ok.

Brand Name
CTF12, 5X100 KII FIOS ZTHR DP 10/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13913353
Report Number2027111-2022-00529
Device Sequence Number3882789
Product Code GCJ
UDI-Device Identifier00607915125707
UDI-Public(01)00607915125707(17)241213(30)01(10)1436235
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2024
Device Model NumberCTF12
Device Catalogue Number101472858
Device Lot Number1436235
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date05/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown